Advances in Pure Mathematics

Vol.1 No.2(2011), Paper ID 4472, 5 pages

DOI:10.4236/apm.2011.12006

 

Inequalities for the Polar Derivative of a Polynomial

 

Gulshan Singh, W. M. Shah, Yash Paul

 

 

Copyright © 2011 Gulshan Singh, W. M. Shah, Yash Paul et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


G. Singh, W. Shah and Y. Paul, "Inequalities for the Polar Derivative of a Polynomial," Advances in Pure Mathematics, Vol. 1 No. 2, 2011, pp. 23-27. doi: 10.4236/apm.2011.12006.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.